# SDR DHL2005364001

- Difficulty date: April 25, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 REPAIR RSA FROM AIRBUS IS INTERIM FOR 6 MONTH REF RAS/AS/0114/2004 MSI 05574.  REPAIR DESIGN APPROVAL SHEET REF RAS/AS/0114/2004 ISSUE B DATE 12/10/04 INTERIM LIMIT NONE THIS CLEARS MSI 05574.
